# SDR CNQR2015050100174

- Difficulty date: May 1, 2015
- Submitted: May 1, 2015
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N190VP
- Make and model: Cessna 525B
- Aircraft serial: 0190
- Aircraft time: 3,984 hours, 2,209 cycles
- Engine: Wilint FJ442A
- Engine time: 3,984 hours, 2,209 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fdu
- Part number: 78834
- Part serial: CL7APU0810
- Condition: Stopped
- Location: Zone 400
- Part time: 3,984 hours, 2,209 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THROUGH 340FL THE RT ENGINE NR 2 SHUT-DOWN UNCOMMANDED. 2 ATTEMPTS WERE MADE TO RESTART THE ENGINE AT LOWER ALTITUDES BOTH BY WIND MILLING AND STARTER ASSIST UNSUCCESSFULLY.  EMERGENCY LANDING DECLARED AND LANDED WITHOUT INCIDENT.
